# SDR 97FDEA00769

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Control Module
- Part number: H2024BH2019B
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GOT A SLATS DISAGREE WHEN SLAT HANDLE WAS IN THE RETRACT POSITION.  RETURNED FLAP HANDLE TO THE 0 DEGREES/EXTEND POSITION AND SLATS INDICATED EXTENDED.  FOUND SLAT CONTROL POWER A C1 RESET C/B AND ATTEMPTED TO RETRACT SLATS.  GOT THE SAME SLATS DISAGREE ALERT BUT THE CB REMAINED RESET.  AIRCRAFT PITCH ALTITUDE AND SLIGHT VIBRATION WITH WDM 27-85-02, FOUND S1-9242 AND S1-9241 FAILED IN THE EXTEND POSITION.  REMOVED AND REPLACED FLAP/SLAT CONTROL MODULE PER M/M 27-51-01 AFTER REPLACING S1-9242 AND S1-9241.  ALSO REPLACED S1-9239 AND S1-9240 AS PRECAUTIONARY, AS PER THE ABOVE M/M REF PERFORMED.
